Home Page | Schedules | Training Classes | Memberships & Donations
Producers | Contact Us | Links | Email: info@CTV29.org

E-mail us: info@CTV29.org - Mail us at: 1430 Willamette St., #321, Eugene, OR 97401

CTV29 Programming Schedule February 4-10, 2018

Back To Schedules List Page



SUNDAY 2/4/2018 - Week 996 - Channel 29


12:00 AM

Interfaith Prayer Service  - Series from Eugene's First Christian Church (Disciples of Christ). Produced by Larry Dobberstein. (60 min)

1:00 AM

Strata: Portraits of Humanity “January 2018" (historic Idaho aircraft; underground Verona) (1) The Idaho National Laboratory near Pocatello includes two bombing ranges used in World War Two to train bomber pilots. Recently, the archaeologists there found a B-24 crash site with a story that affects people living today. (2) Verona became a Roman colony in the first century BC. Its development included impressive municipal buildings in the city center. Over the centuries, the face of Verona changed dramatically and much of the Roman city was forgotten. One of the main sites there, the Capitolium, was rediscovered only recently. Produced by Rick Pettigrew (29 min.) http://www.archaeologychannel.org.

1:30 AM

Bicycle Safety Tips From G.E.A.R.S. . Transportation-related fatalities across Lane County are on the rise. People riding bicycles are among the most vulnerable users of our streets. Several efforts locally through community organizations, advocates and government agencies to make our streets safer for everyone. These include public education, law enforcement and better engineering practices. This panel discussion highlights safety problems, explains the Vision Zero goal of zero transportation-related fatalities, and showcases several local approaches. Panel includes Bob Zako, Executive Director, Better Eugene-Springfield Transit, Emma Newman, Transportation Planner, City of Springfield, Reed Dunbar, Transportation Planner, City of Eugene, and Paul Adkins, Education Instructor, GEARs. Produced by Larry Dobberstein. (60 min.)

2:30 AM

De-Naming Dunn Hall Based On Fraudulent Scholarship  “The David Igl Show”  Produced by David Igl. (30 min.)

3:00 AM

Companion Animals and Service Animals – What’s the Difference? In recent years, there has been much confusion regarding the different types of animal assistants. For decades, society has recognized the value of service animals that assist people with disabilities. As medical treatments and technology have improved, people with disabilities have become more independent. This created the need for a new type of animal assistant, known as a companion, comfort, or emotional support animal. Companion animals are utilized by people across a variety of disabilities. The Americans with Disabilities Act (ADA) regulations allow the use of service animals in public places. The ADA does not require that companion animals be admitted to public spaces. However, the Fair Housing Act requires a reasonable accommodation be made to allow companion animals to live in rental units without the imposition of extra fees or deposits. The misrepresentation of pets as service or companion animals has become problematic. This occurs both in places of public accommodation and housing situations. It is important to know the facts and laws regarding companion animals and service animals. Landlords and business owners strive to ensure buildings can accommodate residents and the public in a safe and fair manner. While those in need of service animals or companion animals are entitled to respect and dignity. Discussion at the City Club of Eugene on October 6, 2017. Produced by Dan Bryant and Joe Tyndall. (60 min) http://www.cityclubofeugene.org/   The last 2 1/2 years of City Club discussions available on YouTube: Search for "Joe Tyndall”.

4:00 AM

Wildflowers Plays at the Wolf Shadow Artisan Show and Sale - Local bluegrass band entertains listeners in May 2015. Produced by Ed Alderette. (94 min)

6:00 AM

Interfaith Highlights -Choice presentations from the last 10 years of the Interfaith Prayer Service at Eugene's First Christian Church (Disciples of Christ). Produced by Larry Dobberstein. (120 min.)

8:00 AM

Manantial De Vida Latino Church Service. En Español. Produced by Juan Ventura. (58 min.) Facebook: Iglesia De Cristo Manantial De Vida Oregon

9:00 AM

"What Happened, Dad?" - Award-winning documentary about a 3.95 GPA Waldport, Oregon high school football player who sustains a severe traumatic brain injury literally under the noses of untrained coaching staff.  He was  playing with a 20 year old helmet in a largely unregulated sport. Ralph Conradt, Director; Bruce Kubert, Editor. For more info: contact director@nuvideo.com (44 min.)

10:00 AM

Tale-Telling Techniques - Award-winning Eugene Storyteller Robert Rubinstein explores the techniques of storytelling with the Roosevelt Middle School Tellers. Produced by Robert Rubinstein. (60 min.) http://www.robert-rubinstein.com

11:00 AM

Eugene Likes Bikes - Bicycles in Eugene are examined through riders, vendors, manufacturers and others. Produced by Larry Dobberstein. (44 min.)

12:00 PM

Bicycle Safety Tips From G.E.A.R.S. . Transportation-related fatalities across Lane County are on the rise. People riding bicycles are among the most vulnerable users of our streets. Several efforts locally through community organizations, advocates and government agencies to make our streets safer for everyone. These include public education, law enforcement and better engineering practices. This panel discussion highlights safety problems, explains the Vision Zero goal of zero transportation-related fatalities, and showcases several local approaches. Panel includes Bob Zako, Executive Director, Better Eugene-Springfield Transit, Emma Newman, Transportation Planner, City of Springfield, Reed Dunbar, Transportation Planner, City of Eugene, and Paul Adkins, Education Instructor, GEARs. Produced by Larry Dobberstein. (60 min.)

1:00 PM

Siletz Annual Contest PowWow, Part 1- Held in Siletz, Oregon in August, 2017. Nick Sixkiller, Emcee; Tony Whitehead, Arena Director. Produced by Wes Weathers (120 min.)

3:00 PM

Siletz Annual Contest PowWow, Part 2 - Held in Siletz, Oregon in August, 2017. Nick Sixkiller, Emcee; Tony Whitehead, Arena Director. Produced by Wes Weathers (120 min.)

5:00 PM

Shanti Shavani At Interfaith Five performances by tabla player Shanti Shavani of Sufi music at a recent Interfaith Prayer Service from Eugene's First Christian Church (Disciples of Christ). Produced by Larry Dobberstein. (60 min.)

6:00 PM

Interfaith Prayer Service  - Series from Eugene's First Christian Church (Disciples of Christ). Produced by Larry Dobberstein. (60 min)

7:00 PM

Strata: Portraits of Humanity “January 2018" (historic Idaho aircraft; underground Verona) (1) The Idaho National Laboratory near Pocatello includes two bombing ranges used in World War Two to train bomber pilots. Recently, the archaeologists there found a B-24 crash site with a story that affects people living today. (2) Verona became a Roman colony in the first century BC. Its development included impressive municipal buildings in the city center. Over the centuries, the face of Verona changed dramatically and much of the Roman city was forgotten. One of the main sites there, the Capitolium, was rediscovered only recently. Produced by Rick Pettigrew (29 min.) http://www.archaeologychannel.org.

7:30 PM

Bicycle Safety Tips From G.E.A.R.S. . Transportation-related fatalities across Lane County are on the rise. People riding bicycles are among the most vulnerable users of our streets. Several efforts locally through community organizations, advocates and government agencies to make our streets safer for everyone. These include public education, law enforcement and better engineering practices. This panel discussion highlights safety problems, explains the Vision Zero goal of zero transportation-related fatalities, and showcases several local approaches. Panel includes Bob Zako, Executive Director, Better Eugene-Springfield Transit, Emma Newman, Transportation Planner, City of Springfield, Reed Dunbar, Transportation Planner, City of Eugene, and Paul Adkins, Education Instructor, GEARs. Produced by Larry Dobberstein. (60 min.)

8:30 PM

De-Naming Dunn Hall Based On Fraudulent Scholarship  “The David Igl Show”  Produced by David Igl. (30 min.)

9:00 PM

Companion Animals and Service Animals – What’s the Difference? In recent years, there has been much confusion regarding the different types of animal assistants. For decades, society has recognized the value of service animals that assist people with disabilities. As medical treatments and technology have improved, people with disabilities have become more independent. This created the need for a new type of animal assistant, known as a companion, comfort, or emotional support animal. Companion animals are utilized by people across a variety of disabilities. The Americans with Disabilities Act (ADA) regulations allow the use of service animals in public places. The ADA does not require that companion animals be admitted to public spaces. However, the Fair Housing Act requires a reasonable accommodation be made to allow companion animals to live in rental units without the imposition of extra fees or deposits. The misrepresentation of pets as service or companion animals has become problematic. This occurs both in places of public accommodation and housing situations. It is important to know the facts and laws regarding companion animals and service animals. Landlords and business owners strive to ensure buildings can accommodate residents and the public in a safe and fair manner. While those in need of service animals or companion animals are entitled to respect and dignity. Discussion at the City Club of Eugene on October 6, 2017. Produced by Dan Bryant and Joe Tyndall. (60 min) http://www.cityclubofeugene.org/   The last 2 1/2 years of City Club discussions available on YouTube: Search for "Joe Tyndall”.

10:00 PM

Wildflowers Plays at the Wolf Shadow Artisan Show and Sale - Local bluegrass band entertains listeners in May 2015. Produced by Ed Alderette. (94 min)



MONDAY  2/5


12:00 AM

Vinsanity Unplugged  “In Search of Game Changers” Guest: Ryan Wood. Produced by Vincent B. Faini. (48 min.) vinnyomp@gmail.com

1:00 AM

Pro*Star Acting for the Camera: Ep. 1, Cold Read In this inside look at a Professional acting class you will discover how actors use their body, voice, mind and emotions to create characters.  Acting is a process and Linda's (30 years as a professional actress) purpose is to invite you in to the inner workings of the Craft. Produced by Larry Dobbberstein & Linda Burden-Williams (61 min.) http://www.infocusacting.com

1:30 AM

Dean Still "Talking to the Tables” Cottage Grove hosts APROVECHO Research Center and its  irrepressible  inventor/ entrepreneur DEAN STILL who in this scientifically informed set of skits compassionately presents his vision of the imminent world of Global Warming  which has driven his research into appropriate technology and the creation of clean burning, healthy stoves.  The whole shebang gets kicked off  by a jolly group reading of the infamous "Smokey the Bear Sutra" by Gary Snyder. An atmospheric performance poem of lush Latin imagery featuring a Song and a guest appearance from CHE!  Finally, a presentation of a warning about Global Warming with, of course, Song and Dance. Produced by Leo Rivers. (30 min.)

2:00 AM

Veterans Day PowWow, Part 1 - Chemawa Indian School Veterans Day Pow Wow 2017. Fred Hill, Emcee, Don Moccasin, Arena Director. Produced by Wes Weathers (120 min.)

4:00 AM

Veterans Day PowWow, Part 2 - Chemawa Indian School Veterans Day Pow Wow 2017. Fred Hill, Emcee, Don Moccasin, Arena Director. Produced by Wes Weathers (88 min.)

5:30 AM

Coping With Comedy Documentary exploring how people use comedy to cope with various mental issues. Produced by James Blame (30 min.)

6:00 AM

Interfaith Prayer Service  - Series from Eugene's First Christian Church (Disciples of Christ). Produced by Larry Dobberstein. (60 min)

7:00 AM

De-Naming Dunn Hall Based On Fraudulent Scholarship  “The David Igl Show”  Produced by David Igl. (30 min.)

7:30 AM

Strata: Portraits of Humanity October 2014 (Pacific islanders renew sailing tradition). The documentary film, “Sailing Canoe,” follows the efforts of people across Micronesia to re-learn the art of sailing canoes.  It traces the connections of people from Guam and Rota to Yap and the outer islands of Micronesia that once were connected by long-distance canoe voyages.  Modern development has affected each island differently and each struggles in its own way to maintain its ancient heritage.  From the most urbanized islands to the most remote and traditional, the art of sailing canoes survives through the efforts of a few knowledgable people. Produced by Rick Pettigrew. (29 min.)  <http://www.archaeologychannel.org>http://www.archaeologychannel.org.

8:00 AM

Tai Chi for Body and Mind - 24 simplified forms in Yang Style with LCC Tai Chi teacher Machiko Shirai. Produced by Machiko Shirai. (51 min.)

9:00 AM

That Atheist Show Replay - A weekly call-in program (do not call during this replay). All topics, religious and secular. Produced by Joe Tyndall. (60 min.)

10:00 AM

Variety Cooking Show: Kids Teaching Kids - Lane County students teach each other how to cook a variety of recipes. Pilot. Produced John Duran. (23 Min.)

10:30 AM

Eugene Cannabis TV Produced by Dan Koozer & Kevin Corridon (59 min) https://www.youtube.com/user/EugeneCannabisTV 

11:00 AM

Arts Journal   #808 ALDER STREET WIND QUINTET concert @ Atrium Music Series June 2017[34 min.], POST IT art & ArtWalk talk June 2017 @ Oregon Art Supply [ 6 min.], MASKS Show @ Emerald Art Center June 2017 [5.5min.], Replay segments including Art & the Vineyard July 2015 [7.3 min.], & Oregon Made For Interiors @ Maude Kerns Art Center June 2017 [3.5 min.]. https://hedda-arts.blogspot.com artsjournal@thinkvideo.com    This episode is online at https://youtu.be/6MLIsIbPsBg. The weekly programs from the past two years are available online: see the Arts Journal Playlist at https://www.youtube.com/playlist?list=PLOvJV-0VeyCnh4125xuphIVz4X-ipUeNM.  Sponsored by Fern Ridge Press, Publishers of Books & Videos Providing Solutions for Autism Spectrum Learning & Behavior Problems. See http://www.fernridgepress.com for more info.

12:00 PM

EWEB’s New Strategic Plan Speaker: Frank Lawson, General Manager of EWEB. Lawson will discuss EWEB’s new strategic plan. What changes are in store for the local supply of electricity and water? More importantly, what changes are in store for monthly bills? Is Eugene assured of a steady supply of clean, affordable power? Can we have a power supply that simultaneously makes both economic and environmental sense? Can carbon pricing really work for EWEB? Lawson will address these topics and more. There will be plenty of time for Q & A on this and other recent developments at EWEB. Discussion at the City Club of Eugene on October 13, 2017. Produced by Dan Bryant and Joe Tyndall. (60 min) http://www.cityclubofeugene.org/   The last 2 1/2 years of City Club discussions available on YouTube: Search for "Joe Tyndall”.

1:00 PM

Interfaith Prayer Service  - Series from Eugene's First Christian Church (Disciples of Christ). Produced by Larry Dobberstein. (60 min)

2:00 PM

Elisheba’s Story Local author, Elisheba Haxby, tells the story of her battle with mental illness. Produced for the Treasure Hunters Project. (21 min.)

2:30 PM

Understanding Existence Philosophy. Produced by Patrick Burian. (126 min.)

5:00 PM

Democracy Now - Amy Goodman's daily progressive news & interview show. Locally Sponsored by Larry Dobberstein. (60 min)

6:00 PM

Vinsanity Unplugged  “In Search of Game Changers” Guest: Ryan Wood. Produced by Vincent B. Faini. (48 min.) vinnyomp@gmail.com

7:00 PM

Pro*Star Acting for the Camera: Ep. 1, Cold Read In this inside look at a Professional acting class you will discover how actors use their body, voice, mind and emotions to create characters.  Acting is a process and Linda's (30 years as a professional actress) purpose is to invite you in to the inner workings of the Craft. Produced by Larry Dobbberstein & Linda Burden-Williams (61 min.) http://www.infocusacting.com

7:30 PM

Dean Still "Talking to the Tables” Cottage Grove hosts APROVECHO Research Center and its  irrepressible  inventor/ entrepreneur DEAN STILL who in this scientifically informed set of skits compassionately presents his vision of the imminent world of Global Warming  which has driven his research into appropriate technology and the creation of clean burning, healthy stoves.  The whole shebang gets kicked off  by a jolly group reading of the infamous "Smokey the Bear Sutra" by Gary Snyder. An atmospheric performance poem of lush Latin imagery featuring a Song and a guest appearance from CHE!  Finally, a presentation of a warning about Global Warming with, of course, Song and Dance. Produced by Leo Rivers. (30 min.)

8:00 PM

Veterans Day PowWow, Part 1 - Chemawa Indian School Veterans Day Pow Wow 2017. Fred Hill, Emcee, Don Moccasin, Arena Director. Produced by Wes Weathers (120 min.)

10:00 PM

Veterans Day PowWow, Part 2 - Chemawa Indian School Veterans Day Pow Wow 2017. Fred Hill, Emcee, Don Moccasin, Arena Director. Produced by Wes Weathers (88 min.)

11:30 PM

Coping With Comedy Documentary exploring how people use comedy to cope with various mental issues. Produced by James Blame (30 min.)



TUESDAY 2/6


12:00 AM

Tai Chi for Body and Mind - 24 simplified forms in Yang Style with LCC Tai Chi teacher Machiko Shirai. Produced by Machiko Shirai. (51 min.)

1:00 AM

Hiking With Barbara “Travels on Trails in the Pacific Northwest”-  LaGrande Scenic Bike Route Oregon, Pt 2,Sisters in August.  A video chronicle of travels in Oregon, Washington, and the Pacific Northwest.  Produced by Marc Time. (29 min.)

1:30 AM

Tai Chi 10 Forms with Suman Tai Chi Master Suman Barkhas demonstrates the 10 Forms sequence of Tai Chi exercises. Produced by Suman. (59 min.) http://www.taichiyogacenter.com

2:30 AM

Answers To Addiction - Addiction treatment Jesus Christ’s way. Produced by Ray Gruener. (30 min)

3:00 AM

10,000-Ball Project Indoor tennis lessons: against the wall. Produced by John Duran (53 min.)

4:00 AM

One Day With Gary: A Genuine Person Documentary of Gary, a Genuine Person. Produced by Patrick Burian. (76 min.)

5:30 AM

Love Shouldn't Hurt - Domestic violence testimonials and solutions in Lane County (30 min)

6:00 AM

Hiking With Barbara “Travels on Trails in the Pacific Northwest”  Mount Saint Helens Part Two. A video chronicle of travels in Oregon, Washington, and the Pacific Northwest.  Produced by Marc Time. (29 min.)

6:30 AM

Walk With Me: Arno River Walk, Italy - A stroll along the Arno River in the fabulous town of Florence, Italy. Produced by Tyler Burgess  (26 min.)

7:00 AM

De-Naming Dunn Hall Based On Fraudulent Scholarship  “The David Igl Show”  Produced by David Igl. (30 min.)

7:30 AM

Strata: Portraits of Humanity (Metalla Oiassonis–Roman mining in northern Spain) In this documentary, Felix Ugarte Elkartea introduces us to the complex world of the ancient mining that the Romans developed at the ancient port city of Oiasso, located within the modern city today named Irun in Spanish and Gipuzkoa in Basque, in Spain near the French border.  In the western foothills of the Pyrenees and the next to the Bay of Biscay stands the granite massif called Aiako Harria in Basque and Peñas de Aya in Spanish.  On these slopes one of the chief mining centers of the Iberian Peninsula lasted until modern times. Produced by Rick Pettigrew. (29 min.)   http://www.archaeologychannel.org.

8:00 AM

Tai Chi 10 Forms with Suman Tai Chi Master Suman Barkhas demonstrates the 10 Forms sequence of Tai Chi exercises. Produced by Suman. (59 min.) http://www.taichiyogacenter.com

9:00 AM

That Atheist Show Replay - A weekly call-in program (do not call during this replay). All topics, religious and secular. Produced by Joe Tyndall. (60 min.)

10:00 AM

Fill Your Pantry -At a public event local farmers & local chefs get together to create delicious entrees consisting of beans & grains, both plentiful in the Willamette Valley. Produced by Larry Dobberstein (30 min.)

10:30 AM

Eugene Cannabis TV Produced by Dan Koozer & Kevin Corridon (59 min) https://www.youtube.com/user/EugeneCannabisTV 

11:00 AM

Arts Journal   #809 60th ANNIVERSARY CELEBRATION June 2017 @ Emerald Art Center with music & art demos [13 min.], SURPLUS BRASS QUINTET @ Atrium Music Series [28 min.], Replay: Jazz @ Washburne Cafe 2011[9 min.], ceramics @ Karin Clarke Gallery June 2017 [2.5 min.], Oregon Made For Interiors @ MKAC June 2017 [4.5 min.]. https://hedda-arts.blogspot.com artsjournal@thinkvideo.com    This episode is online at https://youtu.be/HpLHxPfTKvQ. The weekly programs from the past two years are available online: see the Arts Journal Playlist at https://www.youtube.com/playlist?list=PLOvJV-0VeyCnh4125xuphIVz4X-ipUeNM.  Sponsored by Fern Ridge Press, Publishers of Books & Videos Providing Solutions for Autism Spectrum Learning & Behavior Problems. See http://www.fernridgepress.com for more info.

12:00 PM

Examining Income Inequality In Oregon Speaker: Juan Carlos Ordonez, Communications Director, Oregon Center for Public Policy. The Oregon Center for Public Policy recently crunched the numbers on income inequality in our state. The Center found some eye-popping levels of inequality. The Center’s communications director, Juan Carlos Ordonez, will discuss the Center’s findings on income inequality, how inequality affects the well-being of our state, and what policymakers ought to do in response to what President Obama described as “the defining challenge of our time.”. Discussion at the City Club of Eugene on October 27, 2017. Produced by Dan Bryant and Joe Tyndall. (60 min) http://www.cityclubofeugene.org/   The last 2 1/2 years of City Club discussions available on YouTube: Search for "Joe Tyndall”.

1:00 PM

Interfaith Prayer Service  - Series from Eugene's First Christian Church (Disciples of Christ). Produced by Larry Dobberstein. (60 min)

2:00 PM

Sunshine Funshine Variety Show #1 Open-Mic-Style show featuring Comedians, Musicians and more at the CTV29 Studio! Produced by Mary Hendricks and Joe Tyndall. (51 min.) info@CTV29.org

3:00 PM

Sunshine Funshine Variety Show #2 Open-Mic-Style show featuring Comedians, Musicians and more at the CTV29 Studio! Produced by Mary Hendricks and Joe Tyndall. (51 min.) info@CTV29.org

4:00 PM

Sunshine Funshine Variety Show #3 Open-Mic-Style show featuring Comedians, Musicians and more at the CTV29 Studio! Produced by Mary Hendricks and Joe Tyndall. (51 min.) info@CTV29.org

5:00 PM

Democracy Now - Amy Goodman's daily progressive news & interview show. Locally Sponsored by Larry Dobberstein. (60 min)

6:00 PM

Tai Chi for Body and Mind - 24 simplified forms in Yang Style with LCC Tai Chi teacher Machiko Shirai. Produced by Machiko Shirai. (51 min.)

7:00 PM

Hiking With Barbara “Travels on Trails in the Pacific Northwest”-  LaGrande Scenic Bike Route Oregon, Pt 2,Sisters in August.  A video chronicle of travels in Oregon, Washington, and the Pacific Northwest.  Produced by Marc Time. (29 min.)

7:30 PM

Tai Chi 10 Forms with Suman Tai Chi Master Suman Barkhas demonstrates the 10 Forms sequence of Tai Chi exercises. Produced by Suman. (59 min.) http://www.taichiyogacenter.com

8:30 PM

Answers To Addiction - Addiction treatment Jesus Christ’s way. Produced by Ray Gruener. (30 min)

9:00 PM

10,000-Ball Project Indoor tennis lessons: against the wall. Produced by John Duran (53 min.)

10:00 PM

One Day With Gary: A Genuine Person Documentary of Gary, a Genuine Person. Produced by Patrick Burian. (76 min.)

11:30 PM

Love Shouldn't Hurt - Domestic violence testimonials and solutions in Lane County (30 min)



WEDNESDAY 2/7


12:00 AM

Herbicide Spraying on Lane County Roadsides - Hearing in Sept. 2014 by the County Commissioners with testimony objecting to roadside herbicide spraying on Lane County roadsides. Video by Joe Tyndall. Produced by Kathy Ging. (119 min.)

2:00 AM

Women’s March Eugene 7,000 people marched from the County Courthouse to the WOW Hall in support of the Women’s Marches worldwide on January 21st, 2017. This may be the largest such March in Eugene history. Coverage by 5 videographers. Produced by Larry Dobberstein. (30 min.)

2:30 AM

Eugene Cannabis TV - Produced by Dan Koozer & Kevin Corridon (30 min) https://www.youtube.com/user/EugeneCannabisTV

3:00 AM

Racism, Empire & Survival “Interview With Brian Willson”  Brian Willson was appalled by what he witnessed serving in Vietnam and recognized in horror that “I’m on the wrong side.” Later, during the Reagan administration’s proxy wars in Nicaragua and El Salvador, Brian joined others blocking the munitions trains to the Contras from the Concord Naval Weapons Station near Oakland.  A train didn’t stop, ran over him and severed his legs below the knees.  His biography, Blood on the Tracks, has been made into a feature-length documentary film, Paying the Price for Peace. Produced by Jack Dresser. (60 min.)

4:00 AM

Union Strikes Then And Now Mayor Oscar Rios and author Peter Shapiro talk about the Watsonville Canning Strike. Produced by Larry Dobberstein (60 min.)

5:00 AM

The Oregon Constitution - Legal Links series. Produced by the Oregon State Bar. Locally Sponsored by Tom Cleveland. (30 min.)

5:30 AM

UO Today Guest: Shoniqua Roach, an assistant professor of Women's, Gender, and Sexuality Studies at the University of Oregon. Roach discusses her research interest in post-civil rights era black popular culture, especially the work of transgressive black female performers—Pam Grier in 1970s Blaxploitation films, and hip-hop artist Nicki Minaj. In addition, Roach talks about the black feminist speaker series she is organizing for the 2018–19 academic year. Produced by Peg Gearhart. (30 min.) http://ohc.uoregon.edu/uotoday.html

6:00 AM

Hiking With Barbara “Travels on Trails in the Pacific Northwest” Lowder Mountain and Rosary Lakes. A video chronicle of travels in Oregon, Washington, and the Pacific Northwest.  Produced by Marc Time. (29 min.)

6:30 AM

Walk With Me: New York City 2012 - Walk with me through Central Park, the Ground Zero Memorial, Wall Street and lower Manhattan. Produced by Tyler Burgess  (24 min.)


7:00 AM

De-Naming Dunn Hall Based On Fraudulent Scholarship  “The David Igl Show”  Produced by David Igl. (30 min.)

7:30 AM

Strata: Portraits of Humanity (East and southeast Anatolia; English China Shipwreck site in Biscayne Bay) (1) Eastern and southeastern Anatolia in Turkey has great scenic beauty and is an archaeological wonderland with clear traces of many civilizations.  It includes Mt. Nimrud, with a massive burial mound and monumental statues placed at the summit 2000 years ago.  (2) During 2011 excavations on the English China Shipwreck in Biscayne National Park, Florida, the crew hoped to pinpoint the ship’s date and identity.  It appeared to have been carrying a load of English ceramics to an unknown colonial destination, sometime between 1765 and 1775. Produced by Rick Pettigrew. (29 min.)  <http://www.archaeologychannel.org>http://www.archaeologychannel.org.

8:00 AM

Tai Chi for Body and Mind -24 simplified forms in Yang Style with LCC Tai Chi teacher Machiko Shirai. Produced by Machiko Shirai. (51 min.)

9:00 AM

That Atheist Show Replay - A weekly call-in program (do not call during this replay). All topics, religious and secular. Produced by Joe Tyndall. (60 min.)

10:00 AM

Let’s Get Cooking #4 - Produced by Steve Smothers. (30 min.)

10:30 AM

Eugene Cannabis TV Produced by Dan Koozer & Kevin Corridon (59 min) https://www.youtube.com/user/EugeneCannabisTV 

11:00 AM

Arts Journal   #810 TIMBER INN ArtWalk talk June 2017 + REPLAYS: U.O. Design students ArtWalk 2012 [10 min.], “Cantos Andinos” concert [14 min.], Bob Keefer 2016 ArtWalk [14.5 min.], & White Lotus art June 2017 [3.5 min.] https://hedda-arts.blogspot.com artsjournal@thinkvideo.com    This episode is online at https://youtu.be/5xhIQa2ZXXs. The weekly programs from the past two years are available online: see the Arts Journal Playlist at https://www.youtube.com/playlist?list=PLOvJV-0VeyCnh4125xuphIVz4X-ipUeNM.  Sponsored by Fern Ridge Press, Publishers of Books & Videos Providing Solutions for Autism Spectrum Learning & Behavior Problems. See http://www.fernridgepress.com for more info.

12:00 PM

UO Knight Campus for Accelerating Scientific Impact Speaker: Chris Edwards, UO Assistant VP for Strategic Initiatives; former Oregon Senator. It’s not every day that a benefactor makes a gift of $500 million to a public university in Oregon. Since the announcement that Phil & Penny Knight have promised to give $50 million each year for the next decade (matched by other private donations and fundraising), there has been a buzz of anticipation around the University of Oregon Knight Campus for Accelerating Scientific Impact. Groundbreaking on this billion-dollar new scientific and research campus is expected in February 2018. The new campus will soon transform the north side of Franklin Boulevard into a concentrated hub of research and innovation. Some welcome the spectacular architectural style that is anticipated, while others are more cautious in embracing such change. What might temper the harshness of big changes on Franklin Boulevard is the expected economic benefit from the project. Discussion at the City Club of Eugene on November 3, 2017. Produced by Dan Bryant and Joe Tyndall. (60 min) http://www.cityclubofeugene.org/   The last 2 1/2 years of City Club discussions available on YouTube: Search for "Joe Tyndall”.

1:00 PM

Interfaith Prayer Service  - Series from Eugene's First Christian Church (Disciples of Christ). Produced by Larry Dobberstein. (60 min)

2:00 PM

The Normal Bean Show - Rock star interviews local & nat'l musicians & shows concert segments. Produced by Normal Bean. (60 min.)

3:00 PM

Vinsanity Unplugged  “In Search of Game Changers” Guest: Tammi Daniel Coles. Produced by Vincent B. Faini. (58 min.) vinnyomp@gmail.com

4:00 PM

Arts Journal - Current Local Arts. Produced by Hedda's Artworks. (60 min) http://www.hedda-arts.blogspot.com/ The weekly programs from the past two years are available online: See the Playlist at https://www.youtube.com/playlist?list=PLOvJV-0VeyCnh4125xuphIVz4X-ipUeNM. (60 min)

5:00 PM

Democracy Now - Amy Goodman's daily progressive news & interview show. Locally Sponsored by Larry Dobberstein. (60 min)

6:00 PM

Herbicide Spraying on Lane County Roadsides - Hearing in Sept. 2014 by the County Commissioners with testimony objecting to roadside herbicide spraying on Lane County roadsides. Video by Joe Tyndall. Produced by Kathy Ging. (119 min.)

8:00 PM

Women’s March Eugene 7,000 people marched from the County Courthouse to the WOW Hall in support of the Women’s Marches worldwide on January 21st, 2017. This may be the largest such March in Eugene history. Coverage by 5 videographers. Produced by Larry Dobberstein. (30 min.)

8:30 PM

Eugene Cannabis TV - Produced by Dan Koozer & Kevin Corridon (30 min) https://www.youtube.com/user/EugeneCannabisTV

9:00 PM

Racism, Empire & Survival “Interview With Brian Willson”  Brian Willson was appalled by what he witnessed serving in Vietnam and recognized in horror that “I’m on the wrong side.” Later, during the Reagan administration’s proxy wars in Nicaragua and El Salvador, Brian joined others blocking the munitions trains to the Contras from the Concord Naval Weapons Station near Oakland.  A train didn’t stop, ran over him and severed his legs below the knees.  His biography, Blood on the Tracks, has been made into a feature-length documentary film, Paying the Price for Peace. Produced by Jack Dresser. (60 min.)

10:00 PM

Union Strikes Then And Now Mayor Oscar Rios and author Peter Shapiro talk about the Watsonville Canning Strike. Produced by Larry Dobberstein (60 min.)

11:00 PM

The Oregon Constitution - Legal Links series. Produced by the Oregon State Bar. Locally Sponsored by Tom Cleveland. (30 min.)

11:30 PM

UO Today Guest: Shoniqua Roach, an assistant professor of Women's, Gender, and Sexuality Studies at the University of Oregon. Roach discusses her research interest in post-civil rights era black popular culture, especially the work of transgressive black female performers—Pam Grier in 1970s Blaxploitation films, and hip-hop artist Nicki Minaj. In addition, Roach talks about the black feminist speaker series she is organizing for the 2018–19 academic year. Produced by Peg Gearhart. (30 min.) http://ohc.uoregon.edu/uotoday.html

 


THURSDAY 2/8


12:00 AM

Learn To Paint Animals In Acrylics: Asiska, The Dog - Easy steps to creating your own artwork from local painter and producer Michael Pickett. http://www.pickettonline.com. (29 min.)

12:30 AM

The Whiteaker Block Party - The Eugene News Network (ENN) reporters headed down to one of Eugene’s best and interesting events: The Whiteaker Block Party. They had a great time doing interviews, creating stories, learning about the event, and being immersed in such an interesting community event. The show was written, directed, and produced by Mike Schwab. (25 min.) You can find this show, along with other shows produced by Mike, on his YouTube channel. Search Mike T Schwab.

1:00 AM

Gallery Talks #1  - Gallery talk & demo by Mark Clarke and Lithography talk by Jon Jay Cruson at the Schrager & Clarke Gallery in Eugene, May 3, 2014. Produced by Hedda’s Artworks. http://www.thinkvideo.com/art. (52 min.)

2:00 AM

Gallery Talks #2  - Gallery talk by Eric Sandgren at the Schrager & Clarke Gallery in Eugene, May 17, 2014. Produced by Hedda’s Artworks. http://hedda-arts.blogspot.com. (60 min.)

3:00 AM

Arts Journal - Current Local Arts. Produced by Hedda's Artworks. (60 min) http://www.hedda-arts.blogspot.com/ The weekly programs from the past two years are available online: See the Playlist at https://www.youtube.com/playlist?list=PLOvJV-0VeyCnh4125xuphIVz4X-ipUeNM. (60 min)

4:00 AM

The Many Hats of Coco A Fine Arts Interview Program. Today Coco welcomes Sculptor Russel Peltzer. Join host Theo Czuk as he interviews local novelists and artists to get a behind the scene glimpse at the disciples and demands that the author and/or artist endures in the pursuit of their craft. The Many Hats of Coco is filmed before a live audience. Produced by Allan Katz.  (30 min.)

4:30 AM

Gallery Talks #3  - Gallery talks by Peggy Coe and Bets Cole about their “Oregon Landscape Show” at the Schrager & Clarke Gallery in Eugene, May 31, 2014. Produced by Hedda’s Artworks. http://hedda-arts.blogspot.com. (55 min.)

5:30 AM

Laura Kemp at the KEPW Benefit - Music by local musician Laura Kemp at the benefit for new local radio station KEPW, which is sponsored by Eugene Peace Works. Held at Tsunami Books in May 2017. Produced by Larry Dobberstein. (30 min.)

6:00 AM

Hiking With Barbara “Travels on Trails in the Pacific Northwest” Silver Falls State Park, Castle Rock, Scott Mountain. A video chronicle of travels in Oregon, Washington and the Pacific NW. Produced by Marc Time. (29 min.)

6:30 AM

Walk With Me: Bath, England - The Romans built a fabulous bath house over the hot springs in Bath. Jane Austin and Chaucer wrote of the English taking the waters for medicinal purposes in this lovely town with Georgian architecture. Produced by Tyler Burgess  (26 min.)

7:00 AM

De-Naming Dunn Hall Based On Fraudulent Scholarship  “The David Igl Show”  Produced by David Igl. (30 min.)

7:30 AM

Strata: Portraits of Humanity (The Secret Passage; prehistoric Florida canoe update; Roman soldier tombstone in UK) (1) In a short animated film, a small boy discovers an ancient grave by accident and witnesses its looting and destruction. (2) After 3 years soaking in a tank filled with a preservative solution, the 1,100 year old Native American dugout canoe excavated in 2011 from Florida’s Weedon Island Preserve has taken a big step closer to going on public display.  (3) A Roman soldier’s gravestone excavated in 2003 inspires young UK cadets to design a memorial stone for war veterans of their community. Produced by Rick Pettigrew. (29 min.)  <http://www.archaeologychannel.org>http://www.archaeologychannel.org.

8:00 AM

Learn To Paint Animals In Acrylics: Cat - Easy steps to creating your own artwork from local painter and producer Michael Pickett. http://www.pickettonline.com. (29 min.)

8:30 AM

Eugene Cannabis TV - Produced by Dan Koozer & Kevin Corridon (30 min) https://www.youtube.com/user/EugeneCannabisTV

9:00 AM

That Atheist Show Replay - A weekly call-in program (do not call during this replay). All topics, religious and secular. Produced by Joe Tyndall. (60 min.)

10:00 AM

Let’s Get Cooking #5 - Produced by Steve Smothers. (30 min.)

10:30 AM

Eugene Cannabis TV Produced by Dan Koozer & Kevin Corridon (59 min) https://www.youtube.com/user/EugeneCannabisTV 

11:00 AM

Arts Journal  #812 GERRY REMPEL JAZZ SYNDICATE concert @ Art & the Vineyard July 2017 [46 min.] + Replay: Hallie Lorin [13 min.] . https://hedda-arts.blogspot.com artsjournal@thinkvideo.com    This episode is online at https://youtu.be/tV6AQ4R2dj0. The weekly programs from the past two years are available online: see the Arts Journal Playlist at https://www.youtube.com/playlist?list=PLOvJV-0VeyCnh4125xuphIVz4X-ipUeNM.  Sponsored by Fern Ridge Press, Publishers of Books & Videos Providing Solutions for Autism Spectrum Learning & Behavior Problems. See http://www.fernridgepress.com for more info.

12:00 PM

Expanding Veterans Services In Lane County Speakers: Joseph Reiley, Lane County Veterans Services Program Supervisor, Dr. John LeBow, Board Member, Veterans Legacy Project. In Lane County there are approximately 30,000 military veterans. Public support for veterans is high. Oregon voters recently approved a measure to increase funding for veteran’s services, and the Veterans Administration opened a new facility locally; the VA Eugene Healthcare Center on Chad Drive. As a new group of veterans from wars in the Middle East and Afghanistan transition back to civilian life, they face a different set of challenges. What does this mean for Lane County veterans? Joseph Reiley, Lane County Veterans Services Program Supervisor, will give us an update. In addition to more traditional government programs, the Veterans Legacy Project has taken over the Lane County Forest Work Camp with the aim of developing a therapeutic environment for veterans in the Coast Range. The Project will provide alternative therady for vets with post-traumatic stress disorder and other adjustment disorders, and will provide supportive care of substance abuse. Dr. John Lebow, a member of the Veterans Legacy Project Board of Directors, will tell us about their efforts. Discussion at the City Club of Eugene on November 10, 2017. Produced by Dan Bryant and Joe Tyndall. (60 min) http://www.cityclubofeugene.org/   The last 2 1/2 years of City Club discussions available on YouTube: Search for "Joe Tyndall”.

1:00 PM

Interfaith Prayer Service  - Series from Eugene's First Christian Church (Disciples of Christ). Produced by Larry Dobberstein. (60 min)

2:00 PM

Racism, Empire & Survival “Interview With Brian Willson”  Brian Willson was appalled by what he witnessed serving in Vietnam and recognized in horror that “I’m on the wrong side.” Later, during the Reagan administration’s proxy wars in Nicaragua and El Salvador, Brian joined others blocking the munitions trains to the Contras from the Concord Naval Weapons Station near Oakland.  A train didn’t stop, ran over him and severed his legs below the knees.  His biography, Blood on the Tracks, has been made into a feature-length documentary film, Paying the Price for Peace. Produced by Jack Dresser. (60 min.)

3:00 PM

West Coast Drive-Ins - Documentary by Steve Swanson. (59 min.)

4:00 PM

Dogs Gone Dancin’ - Everybody has a great time at this Musical Freestyle Event of Women and their Best Friend Dancing to Music using only their hands to guide their friend. Held Oct. 4, 2015 in Junction City, Oregon. Produced by Wes Weathers (46 min.)

5:00 PM

Democracy Now - Amy Goodman's daily progressive news & interview show. Locally Sponsored by Larry Dobberstein. (60 min)

6:00 PM

Learn To Paint Animals In Acrylics: Asiska, The Dog - Easy steps to creating your own artwork from local painter and producer Michael Pickett. http://www.pickettonline.com. (29 min.)

6:30 PM

The Whiteaker Block Party - The Eugene News Network (ENN) reporters headed down to one of Eugene’s best and interesting events: The Whiteaker Block Party. They had a great time doing interviews, creating stories, learning about the event, and being immersed in such an interesting community event. The show was written, directed, and produced by Mike Schwab. (25 min.) You can find this show, along with other shows produced by Mike, on his YouTube channel. Search Mike T Schwab.

7:00 PM

Gallery Talks #1  - Gallery talk & demo by Mark Clarke and Lithography talk by Jon Jay Cruson at the Schrager & Clarke Gallery in Eugene, May 3, 2014. Produced by Hedda’s Artworks. http://www.thinkvideo.com/art. (52 min.)

8:00 PM

Gallery Talks #2  - Gallery talk by Eric Sandgren at the Schrager & Clarke Gallery in Eugene, May 17, 2014. Produced by Hedda’s Artworks. http://hedda-arts.blogspot.com. (60 min.)

9:00 PM

Arts Journal - Current Local Arts. Produced by Hedda's Artworks. (60 min) http://www.hedda-arts.blogspot.com/ The weekly programs from the past two years are available online: See the Playlist at https://www.youtube.com/playlist?list=PLOvJV-0VeyCnh4125xuphIVz4X-ipUeNM. (60 min)

10:00 PM

The Many Hats of Coco A Fine Arts Interview Program. Today Coco welcomes Sculptor Russel Peltzer. Join host Theo Czuk as he interviews local novelists and artists to get a behind the scene glimpse at the disciples and demands that the author and/or artist endures in the pursuit of their craft. The Many Hats of Coco is filmed before a live audience. Produced by Allan Katz.  (30 min.)

10:30 PM

Gallery Talks #3  - Gallery talks by Peggy Coe and Bets Cole about their “Oregon Landscape Show” at the Schrager & Clarke Gallery in Eugene, May 31, 2014. Produced by Hedda’s Artworks. http://hedda-arts.blogspot.com. (55 min.)

11:30 PM

Laura Kemp at the KEPW Benefit - Music by local musician Laura Kemp at the benefit for new local radio station KEPW, which is sponsored by Eugene Peace Works. Held at Tsunami Books in May 2017. Produced by Larry Dobberstein. (30 min.)



FRIDAY 2/9


12:00 AM

A Mega-Guitar-Picking Benefit The Axe & Fiddle hosts five great guitar pickers for an evening of music. Produced by Larry Dobberstein. (135 min.)

2:30 AM

Rosewood and Pine Singing Songs Local duo sings original songs. Produced by Larry Dobberstein (60 min.)

3:00 AM

The Normal Bean Show - Rock star interviews local & nat'l musicians & shows concert segments. Produced by Normal Bean. (60 min.)

4:00 AM

Leo Rivers presents Poetry Platform “A Thanksgiving Meal” There is a saying on Broadway, when a production is mounted at the theater in which it will be playing, hopefully to sold-out showings, and it is in the process of rehearsals … watchful old pros will watch the action on stage and at some point one will point at the action and say, THERE, NOW “it's a show!” Why? Because a musical or a play is just a bunch of human beings reading their lines until all the human and staging elements come together and they one tell their show has gelled. It's become one living breathing animal with a personality of its own. Kalapuya poetry night on that Tuesday before Thanksgiving 2017 “gelled”. No performer knew what the others were coming to do, but it all came off together in a singular, poignant performance of poetry and music all the same. Produced by Leo Rivers. (29 min.) http://www.oregonpoeticvoices.org/poet/366/

4:30 AM

No Shame: After Shark There's another part of the No Shame Eugene experience. Selected post–shark pieces from the monthly shows. Potentially offensive and unsuitable for children. Produced by Kevin L. Corridon. <mailto:noshameeugene@gmail.com>noshameeugene@gmail.com.

5:00 AM

Marc Time: Sunday Morning Hangover Radio Show "Dad's 100th Birthday, Part 1"  My journey to see my Dad on his 100th Birthday. Originally aired on KWVA-FM January 15 2017, 29 min   Produced by Marc Time  http://sundaymorninghangover.blogspot.com/2017/01/dads-100th-birthday-hangover.html

5:30 AM

Bugs & Animals, the Saga Bugs & Animals, they’re everywhere! Produced by Patrick Burian. (23 min.)

6:00 AM

Hiking With Barbara “Travels on Trails in the Pacific Northwest” Obsidian Trail head White Branch Creek, Ridge Line Trail, the Sisters, Spencer Butte. A video chronicle of travels in Oregon, Washington and the Pacific NW. Produced by Marc Time. (29 min.)

6:30 AM

Walk With Me: Ecuador & Gallapgos Islands - Strolling on the Galapagos Islands, watching the newly hatched blue-footed boobies and baby sea lions. Produced by Tyler Burgess  (26 min.)

7:00 AM

De-Naming Dunn Hall Based On Fraudulent Scholarship  “The David Igl Show”  Produced by David Igl. (30 min.)

7:30 AM

Strata: Portraits of Humanity (Archaeology in 12 Minutes; Photographing the Invisible) (1) Christian Ris explains the story of archaeology, its challenges and major advances in a narrative style with numerous archived images.  People always have been interested in our past, but only since the Nineteenth Century has archaeology become a recognized science.  (2)  Using black light and intricate exploitation of digital photography, the walls of the catacombs of Kom el-Shougafa, in Alexandria, the mummies of the Taklamakan Desert in China and an Etruscan sarcophagus all reveal pictorial complexity that is barely perceptible to the naked eye. Produced by Rick Pettigrew. (29 min.)  http://www.archaeologychannel.org.

8:00 AM

QiGong With Janet - QiGong teacher Janet Zabrosky leads a class in this ancient Chinese breathing and stretching exercise program of which Tai Chi is developed form. Produced by Tom Cleveland. (54 min.) On YouTube at https://youtu.be/CJMReLb9f_4. Email: janet@thinkvideo.com

9:00 AM

That Atheist Show Replay - A weekly call-in program (do not call during this replay). All topics, religious and secular. Produced by Joe Tyndall. (60 min.)

10:00 AM

Let’s Get Cooking #6 - Leftovers Thai Stirfry. Produced by Steve Smothers. (30 min.)

10:30 AM

Eugene Cannabis TV Produced by Dan Koozer & Kevin Corridon (59 min) https://www.youtube.com/user/EugeneCannabisTV 

11:00 AM

Arts Journal  #813  LINCOLN GALLERY July ArtWalk with tour host Janelle McCoy & Atrium Music Series early music concert by Heartwood Consort with digital Mandalas by Tom Gettys. https://hedda-arts.blogspot.com artsjournal@thinkvideo.com    This episode is online at https://youtu.be/SUZ1fI1edhI. The weekly programs from the past two years are available online: see the Arts Journal Playlist at https://www.youtube.com/playlist?list=PLOvJV-0VeyCnh4125xuphIVz4X-ipUeNM.  Sponsored by Fern Ridge Press, Publishers of Books & Videos Providing Solutions for Autism Spectrum Learning & Behavior Problems. See http://www.fernridgepress.com for more info.

12:00 PM

Firearms: Rights and Risks Speakers: Oregon State Senator Floyd Prozanski (D) Eugene, Oregon State Representative Mike Nearman (R) Independence. What is the appropriate balance between the risks to the public from firearms and the individual right to bear arms? With two of the four deadliest mass shootings in United States history occurring in the past six weeks, the gun debate has been reignited and has many people talking about where the balance of individual rights vs. public safety should lie. Oregon is no stranger to tragedies involving firearms. Are there future initiatives that might garner bipartisan support, like safe storage? Join us to hear from two strong advocates for their perspectives from the State Legislature. Discussion at the City Club of Eugene on November 17, 2017. Produced by Dan Bryant and Joe Tyndall. (60 min) http://www.cityclubofeugene.org/   The last 2 1/2 years of City Club discussions available on YouTube: Search for "Joe Tyndall”.

1:00 PM

Interfaith Prayer Service  - Series from Eugene's First Christian Church (Disciples of Christ). Produced by Larry Dobberstein. (60 min)

2:00 PM

Red Moon Rising - "Red Moon Rising" is a dance troupe from Eugene Oregon. This forty minute presentation was performed live at the 2015 Festival of Eugene. Produced by Gerard K. Beach & Gerard F. Beach  (40 min.)

3:00 PM

Train of thought With Rob Tobias Rob Tobias’ radio show interview with a group from the new radio station KEPW. Produced  by the Larry Dobberstein. (30 min.)

3:30 PM

If Eric Ran The World “A 3-Step Process To Fix The Economy” Eric Mahaffy talks about his plan which includes the government forgiving all debt and not allowing interest to be collected on loans. Produced  by the Larry Dobberstein. (30 min.)

4:00 PM

Love Shouldn't Hurt - Domestic violence testimonials and solutions in Lane County (30 min)

4:30 PM

Strata: Portraits of Humanity “January 2018" (historic Idaho aircraft; underground Verona) (1) The Idaho National Laboratory near Pocatello includes two bombing ranges used in World War Two to train bomber pilots. Recently, the archaeologists there found a B-24 crash site with a story that affects people living today. (2) Verona became a Roman colony in the first century BC. Its development included impressive municipal buildings in the city center. Over the centuries, the face of Verona changed dramatically and much of the Roman city was forgotten. One of the main sites there, the Capitolium, was rediscovered only recently. Produced by Rick Pettigrew (29 min.) http://www.archaeologychannel.org.

5:00 PM

Democracy Now - Amy Goodman's daily progressive news & interview show. Locally Sponsored by Larry Dobberstein. (60 min)

6:00 PM

A Mega-Guitar-Picking Benefit The Axe & Fiddle hosts five great guitar pickers for an evening of music. Produced by Larry Dobberstein. (135 min.)

8:30 PM

Rosewood and Pine Singing Songs Local duo sings original songs. Produced by Larry Dobberstein (60 min.)

9:00 PM

The Normal Bean Show - Rock star interviews local & nat'l musicians & shows concert segments. Produced by Normal Bean. (60 min.)

10:00 PM

Leo Rivers presents Poetry Platform “A Thanksgiving Meal” There is a saying on Broadway, when a production is mounted at the theater in which it will be playing, hopefully to sold-out showings, and it is in the process of rehearsals … watchful old pros will watch the action on stage and at some point one will point at the action and say, THERE, NOW “it's a show!” Why? Because a musical or a play is just a bunch of human beings reading their lines until all the human and staging elements come together and they one tell their show has gelled. It's become one living breathing animal with a personality of its own. Kalapuya poetry night on that Tuesday before Thanksgiving 2017 “gelled”. No performer knew what the others were coming to do, but it all came off together in a singular, poignant performance of poetry and music all the same. Produced by Leo Rivers. (29 min.) http://www.oregonpoeticvoices.org/poet/366/

10:30 PM

No Shame: After Shark There's another part of the No Shame Eugene experience. Selected post–shark pieces from the monthly shows. Potentially offensive and unsuitable for children. Produced by Kevin L. Corridon. <mailto:noshameeugene@gmail.com>noshameeugene@gmail.com.

11:00 PM

Marc Time: Sunday Morning Hangover Radio Show "Dad's 100th Birthday, Part 1"  My journey to see my Dad on his 100th Birthday. Originally aired on KWVA-FM January 15 2017, 29 min   Produced by Marc Time  http://sundaymorninghangover.blogspot.com/2017/01/dads-100th-birthday-hangover.html

11:30 PM

Bugs & Animals, the Saga Bugs & Animals, they’re everywhere! Produced by Patrick Burian. (23 min.)



SATURDAY 2/10


12:00 AM

Leo Rivers presents Poetry Platform “A Thanksgiving Meal” There is a saying on Broadway, when a production is mounted at the theater in which it will be playing, hopefully to sold-out showings, and it is in the process of rehearsals … watchful old pros will watch the action on stage and at some point one will point at the action and say, THERE, NOW “it's a show!” Why? Because a musical or a play is just a bunch of human beings reading their lines until all the human and staging elements come together and they one tell their show has gelled. It's become one living breathing animal with a personality of its own. Kalapuya poetry night on that Tuesday before Thanksgiving 2017 “gelled”. No performer knew what the others were coming to do, but it all came off together in a singular, poignant performance of poetry and music all the same. Produced by Leo Rivers. (29 min.) http://www.oregonpoeticvoices.org/poet/366/

12:30 AM

No Shame: After Shark There's another part of the No Shame Eugene experience. Selected post–shark pieces from the monthly shows. Potentially offensive and unsuitable for children. Produced by Kevin L. Corridon. <mailto:noshameeugene@gmail.com>noshameeugene@gmail.com.

1:00 AM

Bugs & Animals, the Saga Bugs & Animals, they’re everywhere! Produced by Patrick Burian. (23 min.)

1:30 AM

Marc Time: Sunday Morning Hangover Radio Show "Dad's 100th Birthday, Part 2"  My journey to see my Dad on his 100th Birthday. Originally aired on KWVA-FM January 15 2017, 29 min   Produced by Marc Time  http://sundaymorninghangover.blogspot.com/2017/01/dads-100th-birthday-hangover.html

2:00 AM

Hip Poetry Beat Hip to Modern Hip Hop poetry read by Jerry Ross, Ken Babbs and Poetry Slam poets. Produced by Hedda Kafka. (60 min.)

3:00 AM

The Normal Bean Show - Rock star interviews local & nat'l musicians & shows concert segments. Produced by Normal Bean. (60 min.)

4:00 AM

Leo Rivers presents Poetry Platform “A Thanksgiving Meal” There is a saying on Broadway, when a production is mounted at the theater in which it will be playing, hopefully to sold-out showings, and it is in the process of rehearsals … watchful old pros will watch the action on stage and at some point one will point at the action and say, THERE, NOW “it's a show!” Why? Because a musical or a play is just a bunch of human beings reading their lines until all the human and staging elements come together and they one tell their show has gelled. It's become one living breathing animal with a personality of its own. Kalapuya poetry night on that Tuesday before Thanksgiving 2017 “gelled”. No performer knew what the others were coming to do, but it all came off together in a singular, poignant performance of poetry and music all the same. Produced by Leo Rivers. (29 min.) http://www.oregonpoeticvoices.org/poet/366/

4:30 AM

No Shame: After Shark There's another part of the No Shame Eugene experience. Selected post–shark pieces from the monthly shows. Potentially offensive and unsuitable for children. Produced by Kevin L. Corridon. <mailto:noshameeugene@gmail.com>noshameeugene@gmail.com.

5:00 AM

Marc Time: Sunday Morning Hangover Radio Show "Dad's 100th Birthday, Part 1"  My journey to see my Dad on his 100th Birthday. Originally aired on KWVA-FM January 15 2017, 29 min   Produced by Marc Time  http://sundaymorninghangover.blogspot.com/2017/01/dads-100th-birthday-hangover.html

5:30 AM

Bugs & Animals, the Saga Bugs & Animals, they’re everywhere! Produced by Patrick Burian. (23 min.)

6:00 AM

Crossfire TV - Christian Teens. Produced by Hudson Barkley (60 min) http://www.mycrossfire.com

7:00 AM

Teddy Bears For Children . Women from Cascade Manor’s Quilters stick together over 100 teddy bears to give to local children. Produced by Judy Morse and Larry Dobberstein. (60 min.)

8:00 AM

Birding - Produced by Scott M. Douglas. (30 min.)

8:30 AM

Hummingbirds - Roufous and Anna's hummingbirds zip around their feeding station. Produced by Scott M. Douglas. (30 min.)

9:00 AM

Getting Legal Help  Produced by the Oregon Bar Association. (29 min.)

9:30 AM

The Many Hats of Coco A Fine Arts Interview Program. Today Coco welcomes Sculptor Russel Peltzer. Join host Theo Czuk as he interviews local novelists and artists to get a behind the scene glimpse at the disciples and demands that the author and/or artist endures in the pursuit of their craft. The Many Hats of Coco is filmed before a live audience. Produced by Allan Katz.  (30 min.)

10:00 AM

UO Today Guest: Leslie Alexander, associate professor of History at the University of Oregon, and author of African or American?: Black Identity and Political Activism in New York City, 1784-1861. Alexander discusses the challenges of identity and politics emancipated Blacks faced in antebellum New York. She also talks about the thriving Black settlement of Seneca Village. The village was destroyed in 1857, twenty-two years after its establishment, to make way for the development of Central Park. In addition, Alexander talks about her current research about the establishment of Haiti as a free Black republic and its symbolic power for Blacks in 19th-century America. Produced by Peg Gearhart. (30 min.) http://ohc.uoregon.edu/uotoday.html

10:30 AM

Elisheba’s Story Local author, Elisheba Haxby, tells the story of her battle with mental illness. Produced for the Treasure Hunters Project. (21 min.)

11:00 AM

Women’s March Eugene 7,000 people marched from the County Courthouse to the WOW Hall in support of the Women’s Marches worldwide on January 21st, 2017. This may be the largest such March in Eugene history. Coverage by 5 videographers. Produced by Larry Dobberstein. (30 min.)

11:30 AM

De-Naming Dunn Hall Based On Fraudulent Scholarship  “The David Igl Show”  Produced by David Igl. (30 min.)

12:00 PM

Companion Animals and Service Animals – What’s the Difference? In recent years, there has been much confusion regarding the different types of animal assistants. For decades, society has recognized the value of service animals that assist people with disabilities. As medical treatments and technology have improved, people with disabilities have become more independent. This created the need for a new type of animal assistant, known as a companion, comfort, or emotional support animal. Companion animals are utilized by people across a variety of disabilities. The Americans with Disabilities Act (ADA) regulations allow the use of service animals in public places. The ADA does not require that companion animals be admitted to public spaces. However, the Fair Housing Act requires a reasonable accommodation be made to allow companion animals to live in rental units without the imposition of extra fees or deposits. The misrepresentation of pets as service or companion animals has become problematic. This occurs both in places of public accommodation and housing situations. It is important to know the facts and laws regarding companion animals and service animals. Landlords and business owners strive to ensure buildings can accommodate residents and the public in a safe and fair manner. While those in need of service animals or companion animals are entitled to respect and dignity. Discussion at the City Club of Eugene on October 6, 2017. Produced by Dan Bryant and Joe Tyndall. (60 min) http://www.cityclubofeugene.org/   The last 2 1/2 years of City Club discussions available on YouTube: Search for "Joe Tyndall”.

1:00 PM

Answers To Addiction - Addiction treatment Jesus Christ’s way. Produced by Ray Gruener. (30 min)

1:30 PM

Beyond The Spin -War correspondent Reese Erlich’s talk at Tsunami Books about the spin that the government and the media are putting on the conflict in Syria. Produced by Larry Dobberstein. (90 min.)

3:00 PM

Opioids Speakers: Dr. Elisabeth Maxwell, a Ph.D. in public health, who serves as the Alcohol and Drug Prevention Coordinator and the Prescription Drug Overdose Prevention Coordinator at PreventionLane. Maureen Jenne, the clinical director at Emergence, will discuss community programs that assist those dependent on opioids get clean.  Finally, Judge Ilisa Rooke-Ley will tell us about Lane County’s groundbreaking Drug Court program. Discussion at the City Club of Eugene on July 7, 2017. Produced by Larry Dobberstein. (60 min) http://www.cityclubofeugene.org/

4:00 PM

Love Shouldn't Hurt - Domestic violence testimonials and solutions in Lane County (30 min)

4:30 PM

Pro*Star Acting for the Camera: Cold Read In this inside look at a Professional acting class you will discover how actors use their body, voice, mind and emotions to create characters.  Acting is a process and Linda's (30 years as a professional actress) purpose is to invite you in to the inner workings of the Craft. Produced by Larry Dobbberstein & Linda Burden-Williams (61 min.) http://www.infocusacting.com

5:00 PM

Hiking With Barbara “Travels on Trails in the Pacific Northwest” A tour of Masonic Cemetery Eugene, and a hike to Mt. Jefferson.  A video chronicle of travels in Oregon, Washington, and the Pacific Northwest.  Produced by Marc Time. (29 min.)

5:30 PM

The Festival of Eugene - The Eugene News Network (ENN) reporters headed out to the 2015 Festival of Eugene. They had a great time seeing all that the festival had to offer, doing interviews, and creating stories. They were particularly interested in the octopus who travelled a long ways to arrive at this wonderful festival (25 min.) You can find this show, along with other shows produced by Mike, on his YouTube channel. Search Mike T Schwab.

6:00 PM

Hello Loretta! Loretta Lynn tribute band, country western with pedal steel guitar. Produced by Annie Perkins. http:/www.youtube.com/ then search for Joe Tyndall (60 min.)

7:00 PM

Sk8UP Locals Only, Ep. 1 - Skateboard footage spliced with local band performances. Show includes food, movie, arcade review and ends with some zen. Produced by Juanvelle Dillard.  (28 min.)

7:30 PM

Sk8UP Locals Only, Ep. 2 -  Skateboarding fused with local musicians and local business. Restaurant, movies & game ratings, plus nintendo band. Produced by Juanvelle A. Dillard. (30 min.)

8:00 PM

Manantial De Vida Latino Church Service. En Español. Produced by Juan Ventura. (58 min.) Facebook: Iglesia De Cristo Manantial De Vida Oregon

9:00 PM

To Light a Candle - Film and panel discussion, including Rev. Dan Bryant, about Bahai persecution In Iran. Hosted by Rick Dancer. Produced by Larry Dobberstein. (120 min.)

11:00 PM

Crossfire TV - Christian Teens. Produced by Hudson Barkley (60 min) http://www.mycrossfire.com



Schedule subject to change without notice. For updates see http://ctv29.org.






Join for $10 a year or make a tax-deductible donation! Use Your Credit/Debit Card or PayPal Account!!



© 2018 Community Television of Lane County. All Rights Reserved.